# SDR UIEA2017051100777

- Difficulty date: May 11, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 83,041 hours, 17,604 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START (3) ATTEMPTS HANG START OBSERVED. ACCOMPLISHED APU ECU BITE AS PER AMM 49-61-05 AND NO FAULTS NOTED. RESET ECU AND APU STARTER FIRST ATTEMPT AND OPS CK AS PER AMM 49-11-00.
